# SDR ASAA2019091830720

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,275 hours, 14,830 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4738
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 41,591 hours, 12,298 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE ANTI-ICE, TAI LIGHT, ILLUMINATED AMBER WITH #1 ENGINE COWL VALVE OPEN LIGHT ILLUMINATED "BRIGHT BLUE" WHEN ENGINE ANTI-ICE WAS SELECTED TO ON DURING DESCENT. DURING CHECKLIST TAI 0 COWL VALVE OPEN LIGHT RETURNED TO NORMAL. DURATION OF LIGHTS APPROX 3 MINS. GROUNDED - YES. REMOVED AND REPLACED #1 ENG COWL TAI VALVE REF AMM TASK 30-21-11-000-801 AND TASK 30-21-1-400-801. INSTALLATION TEST GOOD REF AMM TASK 30-21-11-860-009. RAN #1 ENG REF AMM TASK 71-00-00-800-807-F00 GND VERIFICATION.
